A Caltech Library Service

Items where Person is "Zhu-Xinwen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 21.


Zhu, Xinwen (2017) Affine Grassmannians and the geometric Satake in mixed characteristic. Annals of Mathematics, 185 (2). pp. 403-492. ISSN 0003-486X.

Chen, Tsao-Hsien and Zhu, Xinwen (2017) Geometric Langlands in prime characteristic. Compositio Mathematica, 153 (2). pp. 395-452. ISSN 0010-437X.

Zhu, Xinwen (2017) Frenkel-Gross' irregular connection and Heinloth-Ngô-Yun's are the same. Selecta Mathematica - New Series, 23 (1). pp. 245-274. ISSN 1022-1824.

Liu, Ruochuan and Zhu, Xinwen (2017) Rigidity and a Riemann–Hilbert correspondence for p-adic local systems. Inventiones Mathematicae, 207 (1). pp. 291-343. ISSN 0020-9910.

Huang, An and Lian, Bong H. and Zhu, Xinwen (2016) Period Integrals and the Riemann-Hilbert Correspondence. Journal of Differential Geometry, 104 (2). pp. 325-369. ISSN 0022-040X.

Osipov, Denis and Zhu, Xinwen (2016) The two-dimensional Contou-Carrère symbol and reciprocity laws. Journal of Algebraic Geometry, 25 (4). pp. 703-774. ISSN 1534-7486.

Huang, An and Lian, Bong H. and Yau, Shing-Tung et al. (2016) Chain integral solutions to tautological systems. Mathematical Research Letters, 23 (6). pp. 1721-1736. ISSN 1073-2780.

Chen, Tsao-Hsien and Zhu, Xinwen (2015) Non-abelian Hodge theory for algebraic curves in characteristic p. Geometric and Functional Analysis, 25 (6). pp. 1706-1733. ISSN 1016-443X.

Zhu, Xinwen (2015) The Geometric Satake Correspondence for Ramified Groups. Annales Scientifiques-École Normale Supérieure Paris, 48 (2). pp. 409-451. ISSN 0012-9593.

Zhu, Xinwen (2014) On the coherence conjecture of Pappas and Rapoport. Annals of Mathematics, 180 (1). pp. 1-85. ISSN 0003-486X.

Pappas, G. and Zhu, X. (2013) Local models of Shimura varieties and a conjecture of Kottwitz. Inventiones Mathematicae, 194 (1). pp. 147-254. ISSN 0020-9910.

Frenkel, Edward and Zhu, Xinwen (2012) Gerbal representations of double loop groups. International Mathematics Research Notices, 2012 (17). pp. 3929-4013. ISSN 1073-7928.

Yun, Zhiwei and Zhu, Xinwen (2011) Integral homology of loop groups via Langlands dual groups. Representation Theory, 15 . pp. 347-369. ISSN 1088-4165.

Osipov, Denis and Zhu, Xinwen (2011) A categorical proof of the Parshin reciprocity laws on algebraic surfaces. Algebra and Number Theory, 5 (3). pp. 289-337. ISSN 1937-0652.

Frenkel, Edward and Zhu, Xinwen (2010) Any flat bundle on a punctured disc has an oper structure. Mathematical Research Letters, 17 (1). pp. 27-37. ISSN 1073-2780.

Zhu, Xinwen (2009) Affine Demazure modules and T-fixed point subschemes in the affine Grassmannian. Advances in Mathematics, 221 (2). pp. 570-600. ISSN 0001-8708.

Book Section

Xiao, Liang and Zhu, Xinwen (2019) On vector-valued twisted conjugation invariant functions on a group; with an appendix by Stephen Donkin. In: Representations of Reductive Groups. Proceedings of Symposia in Pure Mathematics. No.101. American Mathematical Society , Providence, RI, pp. 361-425. ISBN 978-1-4704-4284-2.

Zhu, Xinwen (2017) A survey of local models of Shimura varieties. In: Proceedings of the Sixth International Congress of Chinese Mathematicians. Advanced Lectures in Mathematics. Vol.1. No.36. International Press , Boston, MA, pp. 247-265. ISBN 9781571463487.

Zhu, Xinwen (2017) An introduction to affine Grassmannians and the geometric Satake equivalence. In: Geometry of Moduli Spaces and Representation Theory. IAS/Park City Mathematics Series. No.24. American Mathematical Society , Providence, RI, pp. 59-154. ISBN 978-1-4704-3574-5.

Report or Paper

Zhu, Xinwen (2009) The 2-group of linear auto-equivalences of an abelian category and its Lie 2-algebra. . (Submitted)

Zhu, Xinwen (2009) An example of the derived geometrical Satake correspondence over integers. . (Submitted)

This list was generated on Mon Jan 25 23:47:31 2021 PST.